# SDR CALA9801022

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AROUND RIVETS IN WEB AT STA 218, STRINGER 18R.  THE WEB WAS REMOVED, A REPAIR WEB WAS FABRICATED AND INSTALLED IAW SRM 51-10-3, 51-10-2, 51-10-4, 51-30-2, AND 51-30.
